I took plan b one step 13 days ago and the past couple days have been having a lot of watery clear discharge and now turned a little bit creamy white and still clear and watery, also a couple days ago a lot of transparent sticky discharge aswell after when I wasn't supposed to be most fertile during ovulation, my period is due in about 8-10 days. I don't think I'm pregnant because my boyfriend didn't cm in me except maybe precm and I took it just incase and took it within 12 hours, also was the day right after my period ended. I was wondering if these are normal after plan b? I've never had discharge like this. I heard plan b can also throw off your ovulation too so idk? 5 days after pill also had brown discharge and a little bleeding, are these all normal?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.